Coorbit spaces and Banach frames on homogeneous spaces with applications to spheres


Dahlke, Stephan ; Steidl, Gabriele ; Teschke, Gerd


Document Type: Article
Year of publication: 2004
The title of a journal, publication series: Advances in Computational Mathematics : AICM
Volume: 21
Issue number: 1/2
Page range: 147-180
Place of publication: Dordrecht
Publishing house: Kluwer Akad. Publ.
ISSN: 1019-7168
Publication language: English
Institution: School of Business Informatics and Mathematics > Angewandte Mathematik u. Informatik (Steidl -2011)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Dahlke, Stephan ; Steidl, Gabriele ; Teschke, Gerd (2004) Coorbit spaces and Banach frames on homogeneous spaces with applications to spheres. Advances in Computational Mathematics : AICM Dordrecht 21 1/2 147-180 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item